# SDR QXEA9800070

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 551590004
- Condition: Malfunction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN ROW 8 IS ONLY PARTIALLY ILLUMINATED.  MAINTENANCE REPLACED CIRCUIT BOARD, OPERATIONAL CHECK GOOD.
